Holomorphic curves with shift-invariant hyperplane preimages

Approved

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Number of authors
3
Authors
Halburd R, Korhonen R, Tohge K

Publication channel information

Title of journal/series
Transactions of the american mathematical society
ISSN (print)
0002-9947
ISSN (electronic)
1088-6850
ISSN (linking)
0002-9947
Publication forum ID
68586
Publication forum level
2
Country of publication
United States
Internationality
Yes

Detailed publication information

Publication year
2014
Reporting year
2014
Journal/series volume number
366
Journal/series issue number
8
Page numbers
4267-4298
DOI
10.1090/S0002-9947-2014-05949-7
Language of publication
English

Co-publication information

International co-publication
Yes

Classification and additional information

MinEdu field of science classification
111 Mathematics